# SDR SWIA200616655

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 16,332 hours, 23,224 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0215
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,083 hours, 17,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED NUMEROUS CONTROL FAULT (FLAP) WARNINGS EN ROUTE.  REPLACED FLAP CONTROL UNIT IAW 27-00-00.  OPERATIONAL CHECK GOOD.
